Skip to Main content Skip to Navigation
Journal articles

Discrete time approximation of fully nonlinear HJB equations via BSDEs with nonpositive jumps

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01172286
Contributor : Serena Benassù <>
Submitted on : Tuesday, July 7, 2015 - 11:20:38 AM
Last modification on : Friday, March 27, 2020 - 3:56:25 AM

Identifiers

  • HAL Id : hal-01172286, version 1

Citation

I. Kharroubi, N. Langrené, H. Pham. Discrete time approximation of fully nonlinear HJB equations via BSDEs with nonpositive jumps. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2015, 25 (4), pp.2301-2338. ⟨hal-01172286⟩

Share

Metrics

Record views

140